# SDR AALA201604229005

- Difficulty date: March 17, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: D52279054204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON EMER EXIT DOOR 843 LOWER FWD BRACKET SECTION T, BETWEEN FRAME 38 & 39 AT BEAM 4.
